# SDR SWIA200312105

- Difficulty date: June 4, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 24,133 hours, 21,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CABLE MOUNT ON DOOR FRAME HAS CORROSION.  DISCOVERED DURING AVIONICS MODIFICATION.  REMOVED CORRODED CABLE MOUNT AND INSTALLED NEW IAW CRJ SRM 51-40-11, 51-42-20.  P/N OFF: 444-2439-1.
